# SDR SWIA200717983

- Difficulty date: March 10, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 10,297 hours, 8,845 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROW 8 AND AFT EMERGENCY FLOOR LIGHTING STRIP OUT.  REPLACED POWER STRIP ON EMERGENCY LIGHT FLOOR STRIP ROW 8 AND BACK IAW CRJ AMM 33-51-01.  OPERATIONAL CHECKS GOOD.
